# SDR EPUA20180927001

- Difficulty date: September 27, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N44AC
- Make and model: Piper PA-31-350
- Aircraft serial: 318052147
- Aircraft time: 19,844 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LANDING GEAR "NOT LOCKED" LIGHT WAS ILLUMINATED WITH GEAR EXTENDED.  MAINTENANCE PERFORMED THE FOLLOWING IN ORDER TO RETURN THE AIRCRAFT TO SERVICE. PERFORMED DETAILED INSPECTION OF LANDING GEAR. LUBRICATED LANDING GEAR SYSTEM. ADJUSTED LEFT AND RIGHT MAIN LANDING GEAR UP LOCK HOOKS.
